Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleToric ideals of lattice path matroids and polymatroids
Author(s) Jay Schweig
TypeArticle in Journal
AbstractWhite has conjectured that the toric ideal of a matroid is generated by quadric binomials corresponding to symmetric basis exchanges. We prove a stronger version of this conjecture for lattice path polymatroids by constructing a monomial order under which these sets of quadrics form Gröbner bases. We then introduce a larger class of polymatroids for which an analogous theorem holds. Finally, we obtain the same result for lattice path matroids as a corollary.
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404911000648
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume215
Number11
Pages2660 - 2665
Year2011
Edition0
Translation No
Refereed No
Webmaster